# SDR FDEA202206071605

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX118611821
- Condition: Worn
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR PANEL PN 11861182-1 MEF 222 FOUND WORN REPLACED FLOOR PANEL PER DWG  SRZ-25-005.P/N:FX11861182-1 222MEF.    MAJOR REPAIR.
